# SDR HEEA955570

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Spring
- Part number: 1176322301
- Condition: Cracked
- Location: N2 Control
- Part time: 925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 CONTROL SPRING CRACKED. SCRAPPED IN FIELD.
